Quick Search:

uzh logo
Browse by:

Zurich Open Repository and Archive

Maintenance: Tuesday, 5.7.2016, 07:00-08:00

Maintenance work on ZORA and JDB on Tuesday, 5th July, 07h00-08h00. During this time there will be a brief unavailability for about 1 hour. Please be patient.

De Lellis, C; Di Bernardo, M; Sorrentino, F; Tierno, A (2008). Adaptive synchronization of complex networks. International Journal of Computer Mathematics, 85(8):1189-1218.

Full text not available from this repository.

View at publisher


The aim of this paper is to propose and validate numerically a set of novel adaptive strategies for synchronization and consensus of complex networks of dynamical systems. We present both centralized and decentralized strategies where the adaptation law is based on, respectively, global and local information at the network nodes. All the proposed adaptive techniques are then validated using computer simulations on ensembles of two types of oscillators: Kuramoto and Roumlssler. We show that, in both cases, synchronization can be achieved with the adaptive gains reaching asymptotically finite steady-state values.


22 citations in Web of Science®
29 citations in Scopus®
Google Scholar™


Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Date:August 2008
Deposited On:14 Jan 2009 09:54
Last Modified:05 Apr 2016 12:38
Publisher:Taylor & Francis
Publisher DOI:10.1080/00207160701704580
Related URLs:http://www.ams.org/mathscinet-getitem?mr=2442564

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page